Ohio, 2020

Hail and Damaging Winds in Ohio, October 23, 2020

October 23, 2020 · NWS CLE · 21 events in 9 counties and zones

As a surface low moved northeastward from northern Lake Huron to southwestern Quebec between early afternoon and early evening on October 23rd, the trailing cold front swept eastward and reached north-central and southwestern Ohio by early evening. A squall line developed along the cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

As a surface low moved northeastward from northern Lake Huron to southwestern Quebec between early afternoon and early evening on October 23rd, the trailing cold front swept eastward and reached north-central and southwestern Ohio by early evening. A squall line developed along the cold front. Ahead of the squall line, discrete thunderstorms, including supercells, occurred. Some of these storms became severe and produced quarter-size hail or damaging wind gusts in northern Ohio. The pre-storm environment exhibited moderate vertical wind shear and DCAPE, respectively, and weak to primarily moderate instability.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Oct 23, 12:54 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Oct 23, 12:54 PM EST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
154 PM EDT Fri Oct 23 2020

.SYNOPSIS...
Low pressure will move northeast across the central Great
Lakes by Friday evening, extending a cold front east across the
area. A ridge of high pressure will build southeast across the Great
Lakes through the weekend. High pressure will exit the region by the
end of the weekend as a warm front lifts northwards across the
area.

&&

.NEAR TERM /THROUGH SATURDAY/...
Update...
Increased high temperatures slightly for this afternoon across
the CWA given latest observed trends and 12Z/Fri NAM12 guidance.
Expect widespread near-record highs in the upper 70's to lower
80's. Enjoy the nice weather while it lasts. A surface cold
front is still poised to sweep eastward across our CWA between
roughly nightfall this evening and the wee hours of Saturday
morning. Scattered to numerous showers and thunderstorms will
develop along and ahead of the front, especially this afternoon
through the wee hours of Saturday morning. Moderate instability
and effective bulk shear, and moderate to strong DCAPE will
likely allow severe thunderstorms with damaging wind gusts to
affect northern OH, especially along and west of the I-71
corridor. The preferred window for severe storms is from roughly
4 PM this afternoon through 10 PM EDT this evening. Despite
sizable MUCAPE within the hail growth zone, unfavorably-high
melting levels should curb the severe hail threat. However,
marginally-severe hail the size of quarters is possible with any
supercell that develops. Given projected thermodynamics and
kinematics (e.g. mixed layer LCL heights and strong surface-
based effective SRH), there remains a low chance of a tornado
west of I-71 and especially in our I-75 corridor counties.
Boundary layer stabilization via nocturnal cooling will greatly
reduce the threat of severe storms east of I-71 this evening and
overnight tonight. Please see the previous discussion for
further details regarding the near-term forecast.

Previous Discussion...
Main concern for the near term period will be the severe weather
threat across Northwest and North Ohio later this afternoon and
evening. Recent addition this forecast is severe wording (damaging
wind gusts and small hail), mainly across Northwest Ohio, coinciding
with the SPC SWODY1 slight risk area. Record-high temperatures are
also possible at nearly all climate sites later today with the
exception of TOL. Forecast temperatures are in the mid to upper 70s
with record highs in the upper 70s.

A potent cold front will sweep east across the area later this
afternoon and evening with moderate CAPE and effective shear. The
HRRR appears to be the most bullish model with surface dew points
approaching the upper 60s, a few degrees higher than any other hires
models. A more reasonable range of MLCAPE values appears to be
somewhere between 1000 and 1500 J/kg with effective shear around 35
to 40 knots. Mid-level lapse rates will be favorable ahead of the
front, in the 6 to 7 C/km range, leading to some stronger updrafts.
Low and mid-level SRH values of 100 to 200 m2/s2 will also promote
some rotating storms capable of producing isolated pockets of hail
of up 1 inch in size. In addition, although we think the tornado
threat is low, it is nonzero across Northwest Ohio with the
aforementioned low-level SRH and possible transient supercells. Will
have to monitor for any locally-enhanced backing of winds (southerly
component) ahead of the fast-moving storms.

As the front progresses eastward across the area through the evening,
the line of storms will become more detached from the stronger mid
and upper-level flow and begin to weaken. Showers and thunderstorms
should decrease in intensity as they reach the vicinity of Northeast
Ohio and Northwest Pennsylvania. Behind the front, flow shifts more
northwesterly off the lake, resulting in some lake effect shower
activity across Northeast Ohio and Northwest Pennsylvania through
Saturday morning. A cold air mass arrives behind the front with
temperatures struggling to reach 50 on Saturday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
A surface high pressure system will be near southern Quebec by
late Saturday night and early Sunday morning. Northeast to
easterly surface winds will continue to advect a cool airmass
down from Canada across the eastern Great Lakes Saturday night
through the rest of the weekend. Cloudiness will likely stay
around for much of the weekend especially with closer to the
lake with lake effect clouds. There may be a brief period of
clearing closer to central Ohio late Saturday night into Sunday
morning before considerable moisture and cloudiness moves back
in across the area.

The overall weather pattern and upper level pattern changes Sunday
into Monday with a large upper level trough digging down from
southern Canada into the Rocky Mountains. The Ohio Valley will be in
a rather decent southwest flow aloft with plenty of high and mid
level moisture and clouds streaming in from the Pacific Ocean. A
cold front will be moving southward across the Great Lakes and Ohio
Valley on Monday and slow down as it moves towards the Ohio Valley.
Rain chances will slowly increase late Sunday night and become
widespread on Monday. Most of the rain and showers will be post
frontal with a good over running setup. The more concentrated
rainfall will be from midday Monday through Monday night. We may see
some moderate to locally heavy storm total rainfall amounts of 1 to
2 inches for early next week. We will have to monitor trends for
hydro and flooding concerns.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The model guidance has slightly changes from previous runs with a
trend of cutting off a slow moving upper level low near the Four
Corners region for the middle part of next week. High pressure will
build in across the Ohio Valley late Tuesday through Wednesday night
drier weather during this time frame. Depending on the evolution and
track of the upper level low moving eastward across the middle of
the country, we may see some rain chances from the system by the end
of next week. Temperatures will be seasonably cool during the
extended forecast.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
A surface high pressure ridge exits eastward as a cold front
approaches our area. This surface front should sweep eastward
across our region between about 22Z/Fri and 05Z/Sat. Breezy
southerly to southwesterly surface winds shift to northwesterly
with the frontal passage. Behind this front, another surface
ridge builds from the Upper Midwest and breezy northwesterly
winds veer gradually to northerly through the end of the TAF
period.

Scattered to numerous showers and thunderstorms are expected
along and ahead of the eastward-moving front, especially between
about 20Z/Fri and 05Z/Sat. Brief MVFR to IFR ceilings, MVFR
visibility, and brief/erratic surface wind gusts up to 40 to 50
knots are possible with these storms. Lingering rain showers
should end within a couple hours after the frontal passage.
Otherwise, scattered to broken stratocumuli are likely through
the end of the TAF period. Any resulting ceilings should be
within the MVFR range. Of note, isolated to scattered lake
effect rain showers may stream southeastward from Lake Erie and
affect northeast OH and northwest PA between about 08Z and
12Z/Sat.

Outlook...Non-VFR possible with periods of rain Sunday night
through Wednesday. Thunderstorms possible Sunday night and
Monday.

&&

.MARINE...
A low pressure system is moving northeastward through the Great
Lakes region this morning. A strong cold front will move across
the lake this evening. Southerly winds will increase 15 to 20
knots by this afternoon. North to northwest winds will follow
with the cold front passage tonight and Saturday 15 to 25 knots.
Waves will also increase tonight and Saturday. Small Craft
Advisories have been issued for this evening through Saturday
afternoon. Winds will relax to 10 to 15 knots and shift from the
east Saturday night and Sunday. Another cold front will move
across the lake on Monday with northerly winds and waves
increasing again 15 to 20 knots. Additional SCA will likely be
needed for early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 8 PM this evening to 5 PM EDT
     Saturday for LEZ142>149.

&&

SYNOPSIS...Kahn
NEAR TERM...Jaszka/Kahn
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Jaszka
MARINE...Griffin
Hazardous weather outlook, Oct 23, 2:25 AM EST, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
325 AM EDT Fri Oct 23 2020

OHZ003-006>014-017>022-027>032-036>038-047-089-240730-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
325 AM EDT Fri Oct 23 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms will form along a cold front Friday afternoon into
Friday evening. Some thunderstorms may approach severe limits with
the primary threats being damaging winds and small hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

OHZ023-033-PAZ001>003-240730-
Trumbull-Mahoning-Northern Erie-Southern Erie-Crawford-
325 AM EDT Fri Oct 23 2020

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-240730-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Conneaut OH to Ripley NY-
325 AM EDT Fri Oct 23 2020

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>148-162>168-240730-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
325 AM EDT Fri Oct 23 2020

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Thunderstorms will form along a cold front Friday afternoon into
Friday evening. Some thunderstorms may approach severe limits with
the primary threats being damaging winds and small hail.|

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 23, 1:28 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
228 PM EDT Fri Oct 23 2020

OHZ007>009-231930-
Erie-Ottawa-Sandusky-
228 PM EDT Fri Oct 23 2020

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...ERIE AND SANDUSKY
COUNTIES...

At 228 PM EDT, a strong thunderstorm was located near Gibsonburg, or
near Fremont, moving northeast at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sandusky, Fremont, Port Clinton, Clyde, Oak Harbor, Gibsonburg,
Woodville, Elmore, Castalia, Ballville, Marblehead, Risingsun,
Lindsey, Rocky Ridge, Helena, Burgoon, Sandusky South, Stony Prairie,
Fairview Lanes and Whites Landing.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4141 8342 4160 8308 4151 8299 4152 8289
      4158 8284 4151 8271 4150 8271 4149 8274
      4150 8274 4151 8273 4145 8304 4143 8301
      4147 8283 4147 8282 4144 8276 4149 8269
      4142 8260 4131 8285 4125 8342
TIME...MOT...LOC 1828Z 239DEG 27KT 4135 8323

Greenawalt
Special weather statement, Oct 23, 2:00 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
300 PM EDT Fri Oct 23 2020

OHZ018-027-028-231945-
Crawford-Seneca-Wyandot-
300 PM EDT Fri Oct 23 2020

...A STRONG THUNDERSTORM WILL AFFECT SENECA...NORTHERN WYANDOT AND
NORTHWESTERN CRAWFORD COUNTIES...

At 300 PM EDT, a strong thunderstorm was located near Vanlue, or 10
miles northwest of Upper Sandusky, moving northeast at 35 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Tiffin, Green Springs, Bloomville, Sycamore, New Riegel, Carey,
Attica, Republic, Wharton, Flat Rock and Bascom.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4090 8351 4091 8348 4095 8348 4095 8346
      4099 8346 4100 8342 4105 8342 4125 8314
      4126 8289 4125 8285 4099 8284 4090 8326
      4082 8352
TIME...MOT...LOC 1900Z 240DEG 30KT 4093 8343

Greenawalt
Special weather statement, Oct 23, 2:23 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
323 PM EDT Fri Oct 23 2020

OHZ009-010-019-232000-
Huron-Erie-Lorain-
323 PM EDT Fri Oct 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HURON...ERIE AND
NORTHWESTERN LORAIN COUNTIES...

At 322 PM EDT, a strong thunderstorm was located near Milan, or near
Norwalk, moving northeast at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Lorain, Sandusky, Norwalk, Western Vermilion, Vermilion, Amherst,
Northern Milan, Milan, Monroeville, Berlin Heights, Bloomingville,
Birmingham, Fairview Lanes and Sandusky South.

LAT...LON 4144 8265 4138 8248 4143 8236 4143 8227
      4144 8223 4143 8223 4131 8235 4119 8267
      4134 8279
TIME...MOT...LOC 1922Z 227DEG 35KT 4131 8265

Jaszka

The radar

The Cleveland radar (KCLE), 55 km away, was scanning. The volume nearest the first event began at 19:39 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 8 hail. Local standard time, as filed.

Hail, Erie

When
October 23, 2:38 PM EST
Where
Erie County, 1.2 mi NW of Ceylon
Measured
1 in hail
Reported by
Social Media
Coordinates
41.384, -82.514

Quarter-size hail at the mouth of Old Woman Creek, which is between Huron and Ruggles Beach.

Hail, Lucas

When
October 23, 3:26 PM EST to 3:31 PM EST
Where
Lucas County, 1.98 mi ESE of Toledo to 0.72 mi E of Ironville
Measured
0.88 in hail
Reported by
Public
Coordinates
41.637, -83.516

Penny-size hail two miles ESE of Toledo and hail up to nickel-size near the BP Toledo Refinery.

Hail, Lucas

When
October 23, 4:05 PM EST
Where
Lucas County, 1.97 mi ESE of Toledo
Measured
0.75 in hail
Reported by
Social Media
Coordinates
41.637, -83.516

Penny-size hail in East Toledo.

Thunderstorm Wind, Wood

When
October 23, 4:07 PM EST
Where
Wood County, Walbridge
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.580, -83.500

Trees and power lines downed in Walbridge.

Thunderstorm Wind, Wood

When
October 23, 4:18 PM EST
Where
Wood County, 1 mi WSW of Mermill
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.297, -83.669

Trees downed in Rudolph.

Hail, Wood

When
October 23, 4:20 PM EST
Where
Wood County, Portage
Measured
0.75 in hail
Reported by
Public
Coordinates
41.320, -83.650

Penny-size hail in Portage.

Thunderstorm Wind, Hancock

When
October 23, 4:21 PM EST
Where
Hancock County, 0.52 mi ESE of (Fdy)findlay Arpt
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
41.016, -83.672

Findlay Airport ASOS recorded a peak wind gust of 61 mph from a thunderstorm.

Thunderstorm Wind, Hancock

When
October 23, 4:23 PM EST
Where
Hancock County, Findlay
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.030, -83.650

One tree and multiple tree limbs downed in Findlay.

Thunderstorm Wind, Ottawa

When
October 23, 4:56 PM EST
Where
Ottawa County, Put in Bay
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.650, -82.820

Multiple trees downed on South Bass Island, including Put-In-Bay.

Thunderstorm Wind, Seneca

When
October 23, 4:56 PM EST
Where
Seneca County, 2 mi NNE of Tiffin
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.127, -83.155

Tree downed two miles NNE of Tiffin.

Hail, Cuyahoga

When
October 23, 4:58 PM EST
Where
Cuyahoga County, 0.97 mi WSW of Alexanders
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
41.362, -81.636

Quarter-size hail near the intersection of Pleasant Valley and Brecksville Roads in Independence.

Thunderstorm Wind, Seneca

When
October 23, 5:00 PM EST
Where
Seneca County, 0.87 mi NNE of Lowell
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.212, -83.046

Tree downed along OH 101, near OH 19, in the Green Springs area.

Thunderstorm Wind, Cuyahoga

When
October 23, 5:26 PM EST to 5:28 PM EST
Where
Cuyahoga County, 0.58 mi NNW of Fairview Park to 1.42 mi NE of Fairview Park
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.438, -81.874

Two trees downed along Lorain Road in Fairview Park; one at the intersection with 229th Street and another at the intersection with 210th Street.

Hail, Cuyahoga

When
October 23, 5:27 PM EST
Where
Cuyahoga County, 0.88 mi NNE of Fairview Park
Measured
1 in hail
Reported by
Social Media
Coordinates
41.442, -81.865

Nickel to quarter-size hail in Fairview Park.

Hail, Erie

When
October 23, 5:32 PM EST
Where
Erie County, 0.93 mi NNW of Huron
Measured
1 in hail
Reported by
Social Media
Coordinates
41.392, -82.557

Quarter-size hail in Huron.

Hail, Cuyahoga

When
October 23, 5:36 PM EST
Where
Cuyahoga County, 0.54 mi ESE of Lakewood
Measured
1 in hail
Reported by
NWS Employee
Coordinates
41.478, -81.790

Pea to quarter-size hail in Lakewood area.

Thunderstorm Wind, Lorain

When
October 23, 5:56 PM EST to 6:00 PM EST
Where
Lorain County, 0.88 mi WSW of Lakeshore to 1.09 mi ENE of Sheffield Lake
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.468, -82.147

Tree downed onto house at 1526 Missouri Avenue in Lorain. Damaged house became uninhabitable. Another tree was downed in Sheffield Lake.

Thunderstorm Wind, Cuyahoga

When
October 23, 6:33 PM EST
Where
Cuyahoga County, 1.74 mi N of Cleveland Hgts
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.505, -81.598

Tree downed along Edgehill Road, between Overlook Road and Murray Hill Road, just southeast of University Circle.

Thunderstorm Wind, Cuyahoga

When
October 23, 6:37 PM EST
Where
Cuyahoga County, 0.52 mi SW of University Hgts
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.474, -81.537

Tree downed in Shaker Heights.

Thunderstorm Wind, Cuyahoga

When
October 23, 6:41 PM EST
Where
Cuyahoga County, 1 mi SW of Highland Hgts
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.540, -81.514

Tree downed one mile southwest of Highland Heights.

Thunderstorm Wind, Geauga

When
October 23, 6:51 PM EST to 6:57 PM EST
Where
Geauga County, 3 mi SSE of Chesterland to 1.24 mi SSE of Fullertown
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.480, -81.308

Tree downed three miles SSE of Chesterland. Another tree downed at Sperry and Fairmount Roads, southeast of Chesterland. Third tree downed along Munn Road farther southeast of Chesterland.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2020Every state in 2020This day in weather historyWarnings in Ohio, October 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 922068, 922069, 922070, 922072, 922073, 922071, 922074, 922075, 922076, 922078, 922080, 922079, 922081, 922082, 922084, 922087, 922094, 922101, 922102, 922103, 922111.